MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 4000 C311 STAND ALONE SYSTEM; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Codes Decrease in Suction (1146); Obstruction of Flow (2423); Low Test Results (2458); No Flow (2991); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent electrode information was not provided.The field service engineer (fse) performed adjustments and checked the gear pump pressure, cuvette fill levels, washing station, and suction.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable sodium (na) and potassium (k) results for 3 patient samples on a cobas 4000 c311 stand alone system.The customer was prompted to repeat the patient samples because the clinical staff questioned the results as they did not match the blood gas results.For sample 1, the initial na result was 128 mmol/l and the initial k result was 3.72 mmol/l.The repeat na result was 141 mmol/l and the repeat k result was 4.04 mmol/l.For sample 2, the initial na result was 130 mmol/l and the initial k result was 3.52 mmol/l.The repeat na result was 142 mmol/l and the repeat k result was 3.82 mmol/l.For sample 3, the initial na result was 132 mmol/l and the initial k result was 3.82 mmol/l.The repeat na result was 145 mmol/l and the repeat k result was 4.15 mmol/l.
 
Additional Manufacturer Narrative
The customer stated that they received multiple calibration errors.The root cause of the event was found to be consistent with compromised calibration standards, possibly due to being left out too long.No product problem was identified.
 
Additional Manufacturer Narrative
The electrodes were recalibrated, which resolved the issue.The investigation determined that operator error caused the event (calibration standard handling error).The investigation did not identify a product problem.

Brand Name
COBAS 4000 C311 STAND ALONE SYSTEM
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23979526
Report Number1823260-2026-00065
Device Sequence Number4630074
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/07/2026
02/16/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/28/2026
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown